Rocky Mountain Journal of Mathematics

Numbers associated with Stirling numbers and $x^x$

D.H. Lehmer

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 15, Number 2 (1985), 461-480.

Dates
First available: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250127221

Digital Object Identifier
doi:10.1216/RMJ-1985-15-2-461

Mathematical Reviews number (MathSciNet)
MR823258

Zentralblatt MATH identifier
0582.05002

Citation

Lehmer, D.H. Numbers associated with Stirling numbers and $x^x$. Rocky Mountain Journal of Mathematics 15 (1985), no. 2, 461--480. doi:10.1216/RMJ-1985-15-2-461. http://projecteuclid.org/euclid.rmjm/1250127221.


Export citation